Holomorphic Mappings in the Nevanlinna Class.

Robert Molzon

Mathematische Zeitschrift (1983)

  • Volume: 182, page 69-80
  • ISSN: 0025-5874; 1432-1823

How to cite


Molzon, Robert. "Holomorphic Mappings in the Nevanlinna Class.." Mathematische Zeitschrift 182 (1983): 69-80. <http://eudml.org/doc/173263>.

author = {Molzon, Robert},
journal = {Mathematische Zeitschrift},
keywords = {Nevanlinna class},
pages = {69-80},
title = {Holomorphic Mappings in the Nevanlinna Class.},
url = {http://eudml.org/doc/173263},
volume = {182},
year = {1983},

AU - Molzon, Robert
TI - Holomorphic Mappings in the Nevanlinna Class.
JO - Mathematische Zeitschrift
PY - 1983
VL - 182
SP - 69
EP - 80
KW - Nevanlinna class
UR - http://eudml.org/doc/173263
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.